# SDR AWH2006F00014

- Difficulty date: March 1, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N707FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0427
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Condition: Corroded
- Location: Eng Drv Fuel Pmp
- Component: Fuel Pump
- Component part number: 025323150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECAUTIONARY INSPECTION OF THE FUEL PUMP DRIVE SPLINE IAW MM, FUEL PUMP COUPLING IN-SITU INSPECTION.  MAINTENANCE FUND THE FUEL PUMP DRIVE SPINE CORRODED.  THE FUEL PUMP ASSY WAS REPLACED WITH AN OVERHAULED UNIT AND THE AIRCRAFT RETURNED TO SERVICE.  (K)
